Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 64, NWS Melbourne, FL

June 7, 2024Indian River County, Okeechobee County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 7, 2024, 5:59 PM EDT for Indian River County, Okeechobee County, Saint Lucie County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2024, 5:59 PM EDT (21:59 UTC)
Expired
Jun 7, 2024, 6:30 PM EDT
In force
31 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Indian River County, FL, Okeechobee County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 71 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2024-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2024-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

143 
WUUS52 KMLB 072159
SVRMLB
FLC061-093-111-072230-
/O.NEW.KMLB.SV.W.0064.240607T2159Z-240607T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
559 PM EDT Fri Jun 7 2024

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northwestern St. Lucie County in east central Florida...
  East central Okeechobee County in east central Florida...
  South central Indian River County in east central Florida...

* Until 630 PM EDT.

* At 558 PM EDT, a severe thunderstorm was located 13 miles southeast
  of Fort Drum, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lakewood Park, Grovenor Estates, and Florida Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2732 8060 2745 8080 2773 8067 2754 8035
TIME...MOT...LOC 2158Z 210DEG 17KT 2745 8061 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Heil
2 follow-up statements
322 
WWUS52 KMLB 072216
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
616 PM EDT Fri Jun 7 2024

FLC061-093-111-072230-
/O.CON.KMLB.SV.W.0064.000000T0000Z-240607T2230Z/
St. Lucie FL-Okeechobee FL-Indian River FL-
616 PM EDT Fri Jun 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN ST. LUCIE...EAST CENTRAL OKEECHOBEE AND SOUTH
CENTRAL INDIAN RIVER COUNTIES...

At 616 PM EDT, a severe thunderstorm was located 9 miles south of
Pointe West, or 11 miles southwest of Vero Beach South, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lakewood Park, Grovenor Estates, and Florida Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2736 8056 2751 8077 2773 8067 2754 8035
TIME...MOT...LOC 2216Z 218DEG 16KT 2750 8055 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Heil
568 
WWUS52 KMLB 072227
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
627 PM EDT Fri Jun 7 2024

FLC061-093-111-072237-
/O.EXP.KMLB.SV.W.0064.000000T0000Z-240607T2230Z/
St. Lucie FL-Okeechobee FL-Indian River FL-
627 PM EDT Fri Jun 7 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. LUCIE...EAST
CENTRAL OKEECHOBEE AND SOUTH CENTRAL INDIAN RIVER COUNTIES WILL
EXPIRE AT 630 PM EDT...

The storm which prompted the warning has weakened below severe
limits.

Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2736 8056 2751 8077 2773 8067 2754 8035
TIME...MOT...LOC 2227Z 210DEG 17KT 2753 8053 

$$

Heil

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:30 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 7, 3:30 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
330 PM EDT Fri Jun 7 2024

...New DISCUSSION, MARINE, FIRE WEATHER...

.DISCUSSION...
Issued at 327 PM EDT Fri Jun 7 2024

Key Messages:

-Isolated to scattered lightning storms still forecast this
 afternoon, capable of gusty winds and locally heavy rainfall

-Increasing temperatures this weekend with heat index values
 102-108+ and a risk for heat exhaustion or heat stroke

-Coverage of showers and storms increases next week, timing and
 rainfall amounts remain less certain

This Afternoon-Tonight...As of the early afternoon, initiation of
convection has held off across the local area with potent storms
producing excessive lightning drifting over the Everglades. Isolated
cells have popped up over Marion County and Lake George, with
additional activity expected to develop along the sea breeze over
the next few hours. Guidance has backed off a bit with overall
coverage and intensity of storms this afternoon, but still the focus
will reside just west of I-95 towards the coast, where storms
producing frequent lightning strikes and gusty winds will be
possible from 3-8 PM. The east coast sea breeze has begun its
journey inland, with coastal sites now reporting temperatures below
90 degrees. While there is still opportunity for temperatures to
rise again, it appears that the best chance for broken high
temperature records resides across the interior. Heat index readings
have risen above 100F this afternoon (which will only worsen heading
into this weekend).

With any convection ending around sunset, a few rain cooled areas
may feel a bit of heat relief this evening, otherwise low
temperatures fall to the mid 70s overnight.

Saturday-Sunday...This weekend, a mid level ridge will drift across
the Gulf of Mexico, settling in across the FL Peninsula as a surface
boundary washes out over northern portions of the state. This will
offer slightly lower rain chances north of Orlando, but keeping a 50-
60% chance for the Treasure Coast and Lake Okeechobee vicinity.
Convection will be enhanced by the sea and lake breeze boundary
interactions, with lightning strikes and gusty winds the main storm
threats both Saturday and Sunday afternoons.

The main concern this weekend will be the abnormally hot
temperatures which will rise well above average values. Highs at the
coast will reach 93-95 with interior sites climbing to 96-98, with
records at all climate sites at risk. Heat index readings will reach
above 106 degrees, upwards of 110-111 north of Lake Okeechobee. Heat
Advisories will certainly be needed this weekend, with extreme Heat
Risk conditions being introduced on Sunday to metro Orlando. Again,
little to no heat relief will be offered overnight with lows in the
mid to upper 70s and the potential for a few warm minimum records.

Monday-Thursday...(modified) Monday remains hot with temperatures
reaching the mid to upper 90s, heat index values spanning the 100s,
and the Heat Risk extreme criteria expanding to more areas of east
central FL. Rain chances do begin to increase early in the week as
tropical moisture begins to lift northward as the mid level ridge
begins to break down. 850mb-500mb SW winds increase Tuesday and
Wednesday, supporting scattered to numerous showers and lightning
storms through the day, perhaps lingering into the nighttime hours.
Medium-range solutions still show a bit of spread through mid week,
but diverge even more through the extended, as the GFS keeps highest
rain totals through Friday closer to central FL while the ECMWF
keeps most of the heaviest rain over the Gulf, leaving 1-2" for the
local area. Regardless, have kept the 70-80% PoPs in the forecast
for Tuesday and beyond, as beneficial rain is expected, its just a
matter of where the highest totals will land.

Daytime temperatures will largely depend on the presence (or
absence) of rainfall and associated cloud cover. For now, the
forecast leans toward the NBME and cooler side of guidance, with the
ECMWF several degrees warmer. Expect highs in the upper 80s to low
90s through mid week.

&&

.MARINE...
Issued at 327 PM EDT Fri Jun 7 2024

Tonight-Weekend...Outside of lightning storms, boating conditions
will remain favorable this weekend with seas of 2 feet and offshore
winds becoming southeasterly near 10-15 knots with the sea breeze
development each afternoon. Mariners should be cautious of offshore
moving showers and thunderstorms during the evening hours, with
locally higher seas, gusty winds and lightning strikes all possible.

Monday-Tuesday...Generally favorable boating conditions prevail into
early next week, although south to southwest winds increase above 15
knots briefly early on Tuesday. Much higher tropical moisture
arrives on Tuesday, bringing rain chances of 70-80% from mid to late
week.

&&

.FIRE WEATHER...
Issued at 327 PM EDT Fri Jun 7 2024

This Weekend...Sensitive fire weather conditions persist due to
drought conditions and the potential for new fire starts due to
lightning strikes. Minimum relative humidity values fall to the
mid 30s to low 40s on Sunday, before moisture increases across the
state next week.

&&

.AVIATION...
(18Z TAFs)
Issued at 121 PM EDT Fri Jun 7 2024

VFR with quiet conditions through around 20Z, before a few storms
get going near Orlando/Daytona and down the East Coast terminals
through around 01Z. Activity appears to be less numerous compared
to yesterday, but enough for TEMPOs. A few gusts to 35 KT possible
beneath the strongest storms. Winds will become E at the coast,
VRB or light W over the Greater Orlando terminals through early
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  94  75  96 /  30  20  10  20
MCO  75  97  77  97 /  20  50  20  40
MLB  74  94  75  94 /  30  30  20  40
VRB  73  94  74  95 /  30  30  20  40
LEE  76  97  77  98 /  10  30  10  30
SFB  75  98  75  99 /  20  30  10  30
ORL  76  97  77  98 /  20  40  10  40
FPR  72  94  73  94 /  30  40  20  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Schaper
AVIATION...Heil
Hazardous weather outlook, Jun 7, 5:12 AM EDT, 12 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
512 AM EDT Fri Jun 7 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-080200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
512 AM EDT Fri Jun 7 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered showers and lightning storms are expected from mid to
late afternoon through early evening, as a sea breeze collision
occurs near and just west of Interstate 95. Gusty winds, locally
heavy rainfall, and small hail are possible in the strongest
storms. Activity will gradually dissipate as it pushes east and
eventually offshore this evening.

.EXCESSIVE HEAT IMPACT...
Hotter than normal temperatures continue today with highs in the
mid 90s and heat indices between 102 to 107 degrees. If spending
time outdoors, it is recommended to remain well hydrated and to
take breaks in the shade or in an air-conditioned space to avoid
heat exhaustion.

.RIP CURRENT IMPACT...
A moderate risk for dangerous rip currents exists at area beaches
today. Remember to swim near a lifeguard and never swim alone.

.FIRE WEATHER IMPACT...
Sensitive fire weather conditions persist today, as hot
temperatures and ongoing drought conditions persist over much of
the area. Any new or ongoing brush fires may spread behind the sea
breezes as they move inland. Lightning strikes and gusty winds
are possible from afternoon and evening storms, leading to
additional fire weather concerns.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Decreased shower and storm chances will continue this weekend,
increasing once again by the early to middle part of next week.

Hot temperatures will continue into the weekend with near record
highs in the mid to upper 90s and heat indices reaching at least
100 to 107 degrees. A moderate to major HeatRisk is outlooked for
much of central Florida, with urban areas reaching an extreme risk
on Sunday. This level of heat can affect anyone without adequate
cooling and hydration.

Sensitive to near critical fire weather conditions are forecast
this weekend as hotter than normal temperatures and drought
conditions persist.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Schaper

In the hours before

Special weather statement, Jun 7, 4:09 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Melbourne FL
409 PM EDT Fri Jun 7 2024

FLZ164-264-072045-
Inland Martin FL-Coastal Martin FL-
409 PM EDT Fri Jun 7 2024

...A GUSTY OUTFLOW FROM STRONG THUNDERSTORMS WILL IMPACT MARTIN
COUNTY THROUGH 445 PM EDT...

At 408 PM EDT, Doppler radar was tracking the leading edge of gusty
winds emanating from strong thunderstorms along a line extending
from 8 miles northwest of Lion Country Safari Park to North County
Airport to Port Of Palm Beach. Movement was north at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jupiter, Stuart, Indiantown, Tequesta, and Jupiter Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2697 8008 2697 8014 2696 8014 2695 8015
      2696 8028 2696 8052 2713 8058 2717 8023
      2713 8011 2703 8008
TIME...MOT...LOC 2008Z 174DEG 29KT 2677 8048 2684 8020 2676 8006

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Heil
Special weather statement, Jun 7, 4:56 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Melbourne FL
456 PM EDT Fri Jun 7 2024

FLZ058-072130-
Okeechobee FL-
456 PM EDT Fri Jun 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OKEECHOBEE COUNTY
THROUGH 530 PM EDT...

At 456 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brighton Seminole Reservation, or 11 miles west of Buckhead Ridge,
moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Treasure Island, Okeechobee, Basinger, Taylor Creek, and Okee Tantie
Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
      2717 8088 2717 8091 2719 8091 2720 8094
      2722 8095 2722 8097 2723 8099 2730 8100
      2730 8103 2733 8105 2736 8103 2738 8107
      2738 8110 2739 8112 2751 8099 2713 8068
TIME...MOT...LOC 2056Z 235DEG 17KT 2717 8107

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Heil
Special weather statement, Jun 7, 5:24 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
524 PM EDT Fri Jun 7 2024

FLZ058-259-264-072200-
Okeechobee FL-Inland St. Lucie FL-Inland Martin FL-
524 PM EDT Fri Jun 7 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ST. LUCIE...
SOUTHEASTERN OKEECHOBEE AND WESTERN MARTIN COUNTIES THROUGH 600 PM
EDT...

At 523 PM EDT, Doppler radar was tracking a strong thunderstorm 5
miles west of J And S Fish Camp, over Lake Okeechobee, moving east
at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Indiantown and Port Mayaca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2711 8066 2721 8078 2728 8049 2696 8034
      2696 8061
TIME...MOT...LOC 2123Z 252DEG 34KT 2706 8076

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Heil
Special weather statement, Jun 7, 5:38 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
538 PM EDT Fri Jun 7 2024

FLZ058-259-072215-
Okeechobee FL-Inland St. Lucie FL-
538 PM EDT Fri Jun 7 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN ST. LUCIE AND OKEECHOBEE
COUNTIES THROUGH 615 PM EDT...

At 537 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 10 miles southeast of Fort Drum, moving northeast at 10
mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Treasure Island, Okeechobee, Basinger, Fort Drum, and Four Seasons
Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2717 8091 2719 8091 2720 8094 2722 8095
      2724 8098 2726 8100 2730 8100 2730 8103
      2733 8105 2735 8103 2738 8106 2756 8091
      2760 8078 2756 8078 2756 8065 2727 8044
      2719 8077 2721 8081 2717 8085 2716 8089
TIME...MOT...LOC 2137Z 216DEG 8KT 2740 8072

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Heil
Special weather statement, Jun 7, 5:49 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
549 PM EDT Fri Jun 7 2024

FLZ141-072215-
Coastal Volusia FL-
549 PM EDT Fri Jun 7 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN VOLUSIA COUNTY
THROUGH 615 PM EDT...

At 549 PM EDT, Doppler radar was tracking a strong thunderstorm over
South Daytona, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daytona Beach, Port Orange, Ormond Beach, New Smyrna Beach, and South
Daytona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2909 8090 2903 8100 2904 8101 2906 8101
      2911 8103 2912 8105 2927 8111 2929 8111
      2930 8110 2933 8102
TIME...MOT...LOC 2149Z 252DEG 8KT 2916 8103

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, Jun 7, 5:50 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
550 PM EDT Fri Jun 7 2024

FLZ058-154-159-254-259-072215-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Coastal Indian River FL-
550 PM EDT Fri Jun 7 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. LUCIE...
NORTHEASTERN OKEECHOBEE AND SOUTHWESTERN INDIAN RIVER COUNTIES
THROUGH 615 PM EDT...

At 549 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Fort Drum, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Pierce, Fort Drum, Indrio, Blue Cypress Lake, and Vero Beach
South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2727 8050 2753 8093 2780 8077 2752 8027
TIME...MOT...LOC 2149Z 210DEG 21KT 2749 8063

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Heil

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:56 PM EDTSpecial Weather StatementMLBOrange34 min
Jun 7, 4:09 PM EDTSpecial Weather StatementMLBMartin36 min
Jun 7, 4:29 PM EDTSpecial Marine WarningMLB61 min
Jun 7, 4:56 PM EDTSpecial Weather StatementMLBOkeechobee34 min
Jun 7, 5:07 PM EDTSevere Thunderstorm WarningMLBOkeechobee38 min
Jun 7, 5:24 PM EDTSpecial Weather StatementMLBMartin36 min
Jun 7, 5:38 PM EDTSpecial Weather StatementMLBOkeechobee37 min
Jun 7, 5:49 PM EDTSpecial Weather StatementMLBVolusia26 min
Jun 7, 5:50 PM EDTSpecial Weather StatementMLBSaint Lucie25 min
Jun 7, 5:51 PM EDTSpecial Marine WarningMLB84 min
Jun 7, 6:14 PM EDTSpecial Weather StatementMLBIndian River31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.